# SDR 95ZZZZ223

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

VCP - CREW FOUND 4 DAMAGED FAN BLADES IN NR 4 ENGINE.  SUSPECT BIRD STRIKE.  LANDING WAS MADE IN EXTREME WEATHER CONDITION.  MAINTENANCE INSPECTED NR 4 ENGINE IAW MM 71-00-00.  NO OTHER DEFECTS FOUND.  FOUR SETS OF FAN BLADES WERE REPLACED PER MM 72-31-01.  ACFT RELEASE FOR SERVICE.
